Couldn't find what you looking for?

TRY OUR SEARCH!

The reason that you guys are all feeling fatigued and weak is because you are losing blood, and probably have a bit of an iron deficiency at this point. That's all I know, my period has also lasted about three weeks, light and can be red or brown, I'm a bit worried..I'm 17, been on Yaz for probably almost a year, this has never happened before, but It all started when I skipped the sugar pills and went straigh to the next pack of Yaz.. If anyone knows what's actually going on here, a comment would be appreciated.
Reply

Loading...

I have this same problem I have pcos I didn't have a full blown period for about 5 months but the month before I started birth control, I was spotting everyday. The doctor put me on ocella, he gave me progesterone to start a period before the pill but since I'm spotting already I wasn't sure what was a period and what wasn't , I started ocella 10 days (sunday-spoke to nurse and that was what was agreed)after the progesterone and now I've been bleed for 3 weeks straight finally called doctor again and he said I can either double up on active pills for a few days or stop by pills and start a new pack Sunday that's what I will be doing
Reply

Loading...

Guys,

Everytime you start a new pill your body needs to get used to the hormones. This takes about 3 months which can cause irregular bleeding and spotting and whatnot, after then it should be fine. If it continues or it's beyond annoying in the first three months then you need to change to a pill with higher estrogen because Yaz is the lowest with 1mg of estrogen i think, I was on that but i had my period on/off continually for three weeks so a doctor switched me to the Dianne pill which is the strongest with 5mg estrogen! There was no breakthrough bleeding and i skipped my period for 5 months with no problem (i skip because i get an ovarian cyst, you may skip up to 6 months at a time) but it was making me nauseous so i went back down to levlen which is about 2mg estrogen and i am now on my second week of my period. Clearly i need a stronger dose of estrogen so i'm switching in afew days to a different pill. 

MM2O your period started after you took the pill because when you start on a pill or a new one you're meant to do so on the last day of your period so that by the time your next period comes your hormone levels can handle it. I suggest you stop until you get your next period and take it the right way then everything will be fine, it's just your body trying to get used to the new hormones but it's having a hard time because you took it at the time of your period

 

And to the girl who's having black outs, STOP THE PILL! Side effects of the pill vary but one of the girls i work with was on the pill for 6 or 7 months and her mood and behaviour completely changed. She was severely depressed and acted like she was bi-polar even though she wasn't and it was all because of the pill. Find alternatives like the rod or a marina or some other birth control because clearly your body/brain does not react well to the change of hormones from the pill. 

Reply

Loading...


this has happento me to and i would really like to know how long did it last till it stoped?
Reply

Loading...

I'm 16, never had sex. I've had this on multiple occasions but it only ever happened if I put it off for a few days. I've been on yaz for just over a year. My periods stop over night like from 6pm- 8am so I never know when it's finished but they usually last 4/5 days. Mines been going for 2 weeks now, but for some reason when I take the first few tablets of the month (start here section) it always stops. So if I had a period for 2 days and took then it'd stop, quite confusing really.
Reply

Loading...


I am older at 31, my doc put me on YAZ, I take it because I have Polycystic Ovarian Syndrome. Although I did not have a period for 3 1/2 months, I started taking the birth control 18 days ago. I have been bleeding since, like yours it lightens up and then comes back. I heard it is just our bodies getting used to it. I know this is a year late, but maybe people are still looking for answers.
Reply

Loading...

I've just started using the pill again, after two years of not being on a pill AND it has been over two weeks that my period continues. Girls, it is OKAY!! Do not panic, because your body is sort of accommodating to the level of hormones you are getting. if it is only this one time, or twice in a row, do not panic, but if your periods continue to last 1-2 weeks then you ahve to go to the doctor! 

Reply

Loading...

Hi,I notice you posted this over a year ago.... Did you ever figure out what was the problem? How did you stop it? etc?Thanks

Reply

Loading...

I'm suffering the same problem. I've been on birth control and been on my period for at least 2 month but it's not real bloody it's black-ish colour but when I wipe it's red. I was on the injection at first and I was constantly on my period but then I changed to the yasmin pill but then suffered severe head aches and now I'm on Cerazette and the bleeding problem has continued. Does anyone know the problem?
Reply

Loading...

Me two I have mine for 1 week I been on the pill for year .. Did u find out what's the doctor say about that
Reply

Loading...

The same thing is happening to me, I started Loryna about 2 1/2 months ago and about a week before I was supposed to get my designated period I started bleeding. At first I thought it was because I was having intercourse when it started and maybe something happened I dont know. But I've been on my period 3 weeks now and am not happy. I am ready to just stop taking the pills and let my body do it's natural thing. But I am not amused I was put on Loryna to get rid of acne and regulate my period and this is just outrageous.
Reply

Loading...

This is not right at all.
Reply

Loading...


i had had a 12 day period and the advice nurse told me to go to the ER. it turns out that sometimes breakthrough bleeding can occur while on the pill, and it can last up to a month before there is cause for real concern. they thought i may have been anemic, but it turns out it was just a side effect from birth control. so wait a max of 30 days, and then see what happens. taking 400-800 of motrin/ibuprofen every 8 hours should help with the bleeding.
Reply

Loading...

So I'm 19 I've been taking BC for about a year and a half now. The first pill I was taking I bled for about 2 months straight and then it seemed to worked but three months later I began to bleed again for a month and a half. I talked to my doctor and she gave me a new pill that changes it's hormone levels every week. It seemed to work but then I started bleeding for 13 days and it stopes and now it's back on again and it's almost been 3 weeks. My doctor keeps telling me it's normal but I know it can't be. It affects my mood I'm lethargic, depressed, and I have no desire to leave my dorm anymore. Can anyone tell me what's wrong because I'm about ready to give up on the pill altogether.
Reply

Loading...

I was tinking the same thing uggh no answers
Reply

Loading...